# SDR AALA202111155439

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737*
- Aircraft serial: 31173
- Aircraft time: 25,042 hours, 10,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR GIRT BAR LOOSE. ADJUSTED FWD SERVICE DOOR GIRT BAR IAW AMM 25-66-02, OPS CHECK GOOD.
